Results 1 to 4 of 4

Thread: Lupus rash? Sunburn Normal?

Hybrid View

  1. #1
    Join Date
    Feb 2013
    Location
    Illinois
    Posts
    43
    Thanks
    20
    Thanked 5 Times in 5 Posts

    Default Lupus rash? Sunburn Normal?

    Hi there. Just wondering if this is normal Lupus stuff going on or something else. I have what I would consider a common lupus rash on my chest, neck, face, etc. It was diagnosed by a biopsy, as Lupus and after some positive Lab test I was started on Plaquenil to get everything under control. After a few weeks on the Plaquenil I developed a different kind of rash. Looks like a red painful sunburn all over my back and stomach and thighs. And it itches!!! I also developed muscle and joint pain that interfered with daily activity. I thought it was side effects from the new medicine so I went back to Dr. He looked at it and said it was just the lupus progressing, that the plaquenil wasn't able to slow the progression down, and put me on Prednisone and Imuran. I really want to believe what my dr tells me, but I've only meet with him 3x and don't know him all that well. I'm worried it's a reaction and not the lupus. Has this happened to anyone else? Thanks

  2. #2
    Join Date
    Feb 2013
    Location
    Benson, MN
    Posts
    20
    Thanks
    19
    Thanked 4 Times in 4 Posts

    Default

    I have a red sunburn like rash on my stomach and thighs right now and it burns and stings and itches a lot. I will the dermatologist for that and other things in March. I am not on any Lupus meds or new meds, so I don't know what it is from. There are also a few small red bumps here and there that also itch. No way I have a sunburn in Minnesota in February. LOL

    "I've learned that people will forget what you said, people will forget what you did, but people will never forget how you made them feel." -Maya Angelou

  3. The Following User Says Thank You to tupelohoney For This Useful Post:

    Kjell (02-24-2013)

  4. #3
    Join Date
    Feb 2013
    Location
    Illinois
    Posts
    43
    Thanks
    20
    Thanked 5 Times in 5 Posts

    Default

    Your rash sounds a lot like mine. I live in northern IL so no sun bathing here either... This is just so frustrating. I'm worried about all the meds I'm on. Makes it hard to determine what's lupus or side effects. It good to hear that you are not taking any meds.. Gives me hope that this is just temporary. Thank you for replying

  5. #4
    Join Date
    Feb 2013
    Location
    Benson, MN
    Posts
    20
    Thanks
    19
    Thanked 4 Times in 4 Posts

    Default

    I hope you find out what is causing your rash. It is hard not to be hyper aware of every little thing that happens with our bodies. It can drive you crazy.

    "I've learned that people will forget what you said, people will forget what you did, but people will never forget how you made them feel." -Maya Angelou

  6. The Following User Says Thank You to tupelohoney For This Useful Post:

    Kjell (02-25-2013)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •